# SDR SWAA990214

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING NR 3 L/E SLAT HAD A CRACK, STOP DRILL AT OUTBOARD AUX TRACK CUTOUT PAST STOP DRILL.  REPAIRED CRACK PER RA NR 1-257-0063.
